Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stupid Skin

Post Accutane side effects need help!

Recommended Posts

I finished accutane 1 month ago, and my eyes are always hurting, and im always thirsty.

Heres the real problem, my head has been hurting here and there.

You guys know when your foot falls a sleep? well today was the 2nd time this month that happend on the right side of my head, for about 5 seconds, and im scared.

I see sunspots for like 1 second (with my eyes open) and they go away. Ill drink 2 bottles of water and im still thirsty.

This stuff usually doesn't happen when im concentrated on something, but when im bored it starts kicking in.

Is this all just psychological? or do i have a problem?

Please help.

Edited by Stupid Skin
Link to comment
Share on other sites

Could be psychological and physical. You know what we're gonna tell you...see a doctor. What you're experiencing doesn't sound right, especially the "falling asleep" sensation in your head.

Link to comment
Share on other sites

Yep accutane can cause theese things....I would go see your regular doctor and bring him the information that it posted in the Rx info and Roche info, It can cause Pusedo tumor, diabetes,sjrogren's like symptoms amongst other horrible things in some people.

To be honest most doctors are stupid when it comes to treating accutane side effects,

I wish you good luck and hope that nothing is wrong.....

Edited by oli girl
Link to comment
Share on other sites

Accutane can raise blood glucose level. Do inform your doctor that you would like to have your blood sugar check if you continues to feel thirsty even after drinking lots of water.

Link to comment
Share on other sites

Please let us know what your doctor says.

I went to the eye doctor, and my family doctor.

My eye doctor ran some test and he said he didnt see anything was wrong. He said it might be psychological or my eyes are really dry, or some sort of side effect of accutane.

My doctor said he didnt see anything wrong either.

I also took a blood test and ill see the results later on.

Link to comment
Share on other sites

What type of labs did they do? I hope they checked your sugar, I foregot to metion too thyroid levels would be good to and Iron levels. Thyroid can cause some of things and some people have resulted in low thyroid after accutane.

If thoose come back okay then Accutane could of dried out your eyes and mouth....The head thing I am not sure if they come back okay, though Accutane can cause wierd things.

Wish you the best of luck

Link to comment
Share on other sites

What type of labs did they do? I hope they checked your sugar, I foregot to metion too thyroid levels would be good to and Iron levels. Thyroid can cause some of things and some people have resulted in low thyroid after accutane.

If thoose come back okay then Accutane could of dried out your eyes and mouth....The head thing I am not sure if they come back okay, though Accutane can cause wierd things.

Wish you the best of luck

Thanks

Its a full blood check, so its everything.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×